# SDR ERAA201200009

- Difficulty date: February 4, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 50,231 hours, 70,701 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Drive Shaft
- Part number: 82740083101
- Condition: Corroded
- Location: Lt Aileron
- Part time: 50,244 hours, 70,716 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ROLL CONTROL VERY STIFF.  TENSIONED AILERON FUSELAGE CABLES AND LUBRICATED AILERION QUADRANT BEARINGS EXTERNALLY FOR TROUBLESHOOTING.  OPERATIONAL CHECK FLIGHT-ROLL CONTROL CHECKS GOOD.  4 FEB 2012 REPLACE LT AND RT BEARINGS IN AILERON QUADRANT.  REPLACED BEARINGS IN LT AND RT AILERON TERMINAL QUADRANT IAW MOD KIT 8MK0930-001 INSTRUCTIONS AND AMM 27-12-31.  CONTROL CABLE TENSIONS, SAFTIES NOT DISTURBED.  OPS CHECK GOOD, OK FOR SERVICE.  REPLACED LT SHAFT P/N 82740083-101 DUE TO CORROSION.
